# SDR SWAA2016062753261

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 31,390 hours, 15,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT LIGHT SIGN COVER FELL OFF.  R & R LIGHT IAW MM.
